Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (7): 4409.     DOI: 10.7498/aps.59.4409
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Singularly perturbed nonlinear reaction diffusion problem with two parameters
Chen Huai-Jun, Mo Jia-Qi
Department of Mathematics, Anhui Normal University, Wuhu 241000, China

Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: